# SDR CA000901004

- Difficulty date: August 15, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737296
- Aircraft time: 49,950 hours, 35,989 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 2
- Part time: 55,089 hours
- Component: Engine (Turbine, Pwa, JT8D9A
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) AC 734, AUGUST 15/2000, YYZ, LOG SEQUENCE 0295891. AIR TURNBACK DUE NR 2 ENGINE EGT AT 520 DEGREES AFTER CLIMB. ON TAKEOFF, NR 2 EGT APPROACHED 590 DEGREES C. DUE TO HIGH EGT TREND NR 2 ENGINE REPLACED AS PER WORK CARD 1125-2. OFF CANADIAN PART NUMBER 7-7200-9-0001, SERIAL NUMBER 7736, ON SERIAL NUMBER 7368.
